# SDR DALA13009533273

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN FLOOR SUPPORT LT SIDE BTW FR 65 TO FR 66, Y1732 UPPER SURFACE FLANGES & AROUND HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 L=1.73" W=1.20" D=.043NO ALLOWABLE LIMITS FOR THIS AREA.   REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND DWG 10 D53474250, PN D5347207500000.
